No therapy is currently available to reverse the serious damage that can be caused by ototoxic drugs, such as permanent hearing loss and balance disorders. Otolaryngologists in various regions of the world have developed strategies aimed at curtailing drug-induced ototoxicity, but similar efforts in most developing nations have yet to be well established. We conducted a study to document our experience in Nigeria. Our study population was made up of 156 patients-66 males and 90 females, aged 5 to 85 years (mean: 32.1 ± 30.7)-who were diagnosed with drug-induced ototoxicity over a 3-year period. Tinnitus was the first and the predominant symptom in 140 patients (89.7%). The most common cause of drug-induced ototoxicity among the 156 patients was injection of an unknown agent (n = 55 [35.3%]); among the known agents, the most common were chloramphenicol (n = 25 [16.0%]), chloroquine (n = 22 [14.1%]), and gentamicin (n = 20 [12.8%]). One pregnant woman experienced a miscarriage at 4 months after receiving intramuscular chloroquine, and another woman fell into a coma after receiving intramuscular streptomycin. Two agents that have not been linked to ototoxicity-oxytocin and thiopentone sodium-were found to be ototoxic in our study (1 case each). Of the 312 ears, 31 (9.9%) showed normal audiometric patterns; on the other end of the spectrum, 155 ears (49.7%) had profound sensorineural hearing loss (SNHL). Mixed hearing loss was seen in 90 ears (28.8%). Hearing loss was bilaterally symmetrical in 127 patients (81.4%), bilaterally asymmetrical in 15 patients (9.6%), and unilateral in 14 patients (9.0%). Treatment was primarily medical; hearing aids were fitted for 7 patients (4.5%). Only 41 patients (26.3%) kept as many as 3 scheduled follow-up appointments. Ototoxicity remains prevalent in the developing countries of Africa. Numerous drugs and other agents are responsible, and management outcomes are difficult to ascertain. Thus, our emphasis must be placed on prevention if we are to minimize the potentially devastating effects of ototoxicity.